# SDR 04FDEA001061

- Difficulty date: April 22, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8225505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA 427 RBL 8.5 FLOOR PANEL SUPPORT CORRODED.  FWD CABIN STA 427 RBL 8.5 FLOOR SUPPORT REMOVED AND REPLACED IAW SRM 51-33-01 VOL II.
